MAUDE Adverse Event Report: K2M, INC. DEFORMITY, UNIPLANAR SCREW; SIZE Ø6.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. DEFORMITY, UNIPLANAR SCREW; SIZE Ø6.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 801-36545M
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Event or Problem Description
It was reported that during a control x-ray, a mesa deformity uniplanar screw revealed it had slipped axially along rod.This will require revision surgery.
 
Additional Manufacturer Narrative
B1/h1 has been corrected from "adverse event and product problem" and "serious injury" to "product problem" and "malfunction".Visual, dimensional, material and functional analysis could not be performed as the device was not returned.It was reported that the patient did not experience any external trauma, post op activity is unknown, fusion is unknown, rod overhang was adequate, unknown if any issues during locking, and rod was fully reduced.No operative notes or x rays were provided.The screw was not returned for evaluation.Without x rays of the construct or the device itself, a cause cannot be determined.If further information becomes available, this investigation will be reopened and updated accordingly.
 
Event or Problem Description
It was reported via control x-ray that a mesa deformity uniplanar screw has slipped axially along the rod.Revision surgery has not been scheduled or performed at this time.

Brand Name
DEFORMITY, UNIPLANAR SCREW; SIZE Ø6.5X45 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key12354757
Report Number3004774118-2021-00258
Device Sequence Number11737887
Product Code NKB
UDI-Device Identifier10888857140301
UDI-Public10888857140301
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801-36545M
Device Catalogue Number801-36545M
Device Lot NumberMJCU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown